# SDR CALA2022081902122

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3820
- Condition: Punctured
- Location: Lh  Aft Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS SIX PUNCTURES DUE TO HAIL 1. 103 INCHES INBOARD FROM OUTBOARD EDGE 9 INCHES FROM TRAILING EDGE .25 INCH DIAMETER 2. 129.25 INCHES INBOARD 6.25 INCHES FROM TRAILING .5 INCH DIAMETER 3. 75.25 INCHES OUTBOARD 3.5 INCHES FROM TRAILING .75 INCH DIAMETER 4. 63.5 INCHES OUTBOARD 3.75 INCHES FROM TRAILING 1 INCH DIAMETER 5. 42 INCHES OUTBOARD 1.5 FROM TRAILING EDGE 1.5 INCH DIAMETER REF SRM 57-53-01-1A-1 NO FURTHER DELAMINATION NOTED. DAMAGED 6. 5.75 INCHES OUTBOARD 3.5 INCHES FROM TRAILING EDGE .75 INCH AREAS COVERED WITH SPEED TAPE DIAMETER HAIL DAMAGE TO FLAP. DAMAGED AREAS COVERED WITH TAPE TO PREVENT WATER INGESTION. ITEM LOCKED FOR MAINT FERRY UNLOCKED LP FOR UPDATES (SUPPORT TASK) HAIL DAMAGE LOG# 7015112 ** L/H OUTBD AFT FLAP IS PUNCTURED, TRANSCRIBED FROM HAECO GSO N/R 9284115 REPAIRED L/H O/B AFT FLAP 6 EACH PUNCTURES IAW B757 SRM 57-53-01 -2R-1, 51-70-04-0G-0, TRANSCRIBED FROM HAECO GSO MECH V932824 / INSP QC002
